# SDR SWIA201335826

- Difficulty date: December 18, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 29,664 hours, 24,848 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG PANEL 442AT HAS GOUGING & WEAR ALONG EDGE.  C-CHECK REPLACED AFT EDGE STRIP PN 228-50080-107 AT PANEL 442AT IAW CMM.
